# SDR 2000ZZZX334

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501981
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  LEFT LONGERON 24 WITH TWO CRACKS BETWEEN STA 960 AND STA 980.  REPAIRED CRACKS IAW FINE AIRLINES EA NR G5313-03:00, SEMAN EO NR 990088 AND BOEING MESSAGE M7200-99-06994.
